# SDR SWAA2022040883020

- Difficulty date: March 12, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,951 hours, 14,430 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241AF HAS DELAMINATION SEVERAL LOCATIONS / [01] INSTALLED NEW CABIN FLOOR BOARD PER AMM 53-21-00.
